# SDR SWIA200514357

- Difficulty date: January 8, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 21,188 hours, 30,891 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FFOD STALL WARNING TEST, PUSHER IS INOP ON BOTH SIDES AND POPS BOTH PUSHER CIRCUIT BREAKERS (D31 & D32).  REMOVED AND REPLACED THE STALL WARNING CONTROL PANEL.  SYSTEMS BOTH CHECK GOOD.
